# SDR CA110221003

- Difficulty date: February 16, 2011
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Dhav DHC8101
- Engine: Pwa PW120
- Propeller: Hamstd 14SF7
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: A44700009
- Condition: Cracked
- Location: Spoiler
- Part time: 31,398 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING A WALK AROUND, A HYD LEAK WAS NOTICED FROM THE LT WING.  ENGINEERING FOUND THE LT OTBD SPOILER ACTUATOR LEAKING FROM THE ACTUATOR HSG, HSG THREADS HAD FRACTURED ABOUT THE CYLINDER END CAP OF THE ACTUATOR. THE ACTUATOR WAS SUBSEQUENTLY REPLACED BY A SERVICEABLE UNIT.
